# SDR SWIA202264996

- Difficulty date: January 13, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH FAILED FUNCTIONAL CHECK. EXTERIOR HANDLE FAILED TO EJECT WHEN TRIGGER PLATE WAS PUSHED.     (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED  LATCH HANDLE ASSEMBLY P/N: 601R33050-1 ON TO CREW ESCAPE HATCH. REF CRJ200 SRM 51-42-06 REV 38 JUL 10/19 AND DWG CC670-38002 REV C.  PRESSURE CHECK GOOD REF CRJ200 AMM 21-32-00-863-801.  SKYWEST TASKCARD 51-900-103-SKY COMPLETED.  SEE CONTINUE CARD FOR DETAILS.
